MathSciNet Relay Station
MathSciNet bibliographic data
MR81864 (18,458a) 05.0X
Erdös, P.; Rado, R. A partition calculus in set theory. Bull. Amer. Math. Soc. 62 (1956), 427–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement